Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 5 (2010), 99 -- 111


Mouffak Benchohra and Naima Hamidi

Abstract. We are concerned with the existence of bounded solutions of a boundary value problem on an unbounded domain for fractional order differential inclusions involving the Caputo fractional derivative. Our results are based on the fixed point theorem of Bohnnenblust-Karlin combined with the diagonalization method.

2010 Mathematics Subject Classification: 26A33, 26A42, 34A60, 34B15.
Keywords: Boundary value problem; fractional order differential inclusions; fixed point; infinite intervals; diagonalization process.

Full text


  1. R.P Agarwal, M. Benchohra and S. Hamani, A survey on existence result for boundary value problems of nonlinear fractional differential equations and inclusions, Acta. Appl. Math. 109 (3) (2010), 973-1033.

  2. R.P. Agarwal, M. Benchohra, S. Hamani and S. Pinelas, Boundary value problem for differential equations involving Riemann-Liouville fractional derivative on the half line, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. (to appear).

  3. R.P Agarwal and D. O' Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, 2001. MR1845855(2002g:34058). Zbl 0988.34002.

  4. R.P Agarwal and D. O' Regan, Boundary value problems of nonsingular type on the semi-infinite interval, Tohoku. Math. J. 51 (1999), 391-397. MR1707763(2000f:34033). Zbl 0942.34026.

  5. A. Arara, M. Benchohra, N. Hamidi and J.J. Nieto, Fractional order differential equations on an unbounded domain, Nonlinear Anal. TMA 72 (2010), 580-586. MR2579326(2001m:22005). Zbl 1179.26015.

  6. J.P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhauser, Boston, 1990. MR1048347(91d:49001). Zbl 0713.49021.

  7. A. Belarbi, M. Benchohra, S. Hamani and S.K. Ntouyas, Perturbed functional differential equations with fractional order, Commun. Appl. Anal. 11 (3-4) (2007), 429-440. MR2368194(2008j:34099). Zbl 1148.34042.

  8. A. Belarbi, M. Benchohra and A. Ouahab, Uniqueness results for fractional functional differential equations with infinite delay in Fréchet spaces, Appl. Anal. 85 (2006), 1459-1470. MR2282996(2008b:34158). Zbl 1175.34080.

  9. M. Benchohra, J. R. Graef and S. Hamani, Existence results for boundary value problems with non-linear fractional differential equations, Appl. Anal. 87 (7) (2008), 851-863. MR2458962(2009g:34033). Zbl 05373332.

  10. M. Benchohra and S. Hamani, Nonlinear boundary value problems for differential inclusions with Caputo fractional derivative, Topol. Methods Nonlinear Anal. 32 (1) (2008), 115-130. MR2466806(2009h:34012). Zbl 1180.26002.

  11. M. Benchohra, S. Hamani and S.K. Ntouyas, Boundary value problems for differential equations with fractional order, Surv. Math. Appl. 3 (2008), 1-12. MR2390179(2009b:34188). Zbl 1157.26301.

  12. M. Benchohra, J. Henderson, S.K. Ntouyas and A. Ouahab, Existence results for fractional order functional differential equations with infinite delay, J. Math. Anal. Appl. 338 (2) (2008), 1340-1350. MR2386501(2008m:34182). Zbl 05242627.

  13. H.F. Bohnenblust and S. Karlin, On a theorem of ville. Contribution to the theory of games.155-160, Annals of Mathematics Studies, no. 24. Priceton University Press, Princeton. N. G. 1950. MR0041415(12,844c). Zbl 0041.25701.

  14. Y.-K. Chang and J.J. Nieto, Some new existence results for fractional differential inclusions with boundary conditions, Math. Comput. Model. 49 (2009), 605-609. MR2483665(2009m:34020). Zbl 1165.34313.

  15. K. Diethelm and A.D. Freed, On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, in "Scientifice Computing in Chemical Engineering II-Computational Fluid Dynamics, Reaction Engineering and Molecular Properties" (F. Keil, W. Mackens, H. Voss, and J. Werther, Eds), pp 217-224, Springer-Verlag, Heidelberg, 1999.

  16. K. Deimling, Multivalued Differential Equations, Walter De Gruyter, Berlin-New York, 1992. MR1189795(94b:34026). Zbl 0760.34002.

  17. W. G. Glockle and T. F. Nonnenmacher, A fractional calculus approach of self-similar protein dynamics, Biophys. J. 68 (1995), 46-53.

  18. R. Hilfer, Applications of Fractional Calculus in Physics, World Scientific, Singapore, 2000. MR1890104(2002j:00009). Zbl 0998.26002.

  19. N. Heymans and I. Podlubny, Physical interpretation of initial conditions for fractional differential equations with Riemann-Liouville fractional derivatives. Rheologica Acta 45 (5) (2006), 765---772.

  20. Sh. Hu and N. Papageorgiou, Handbook of Multivalued Analysis, Theory I, Kluwer, Dordrecht, 1997. MR1485775(98k:47001). Zbl 0887.47001.

  21. A.A. Kilbas, Hari M. Srivastava and Juan J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006. MR2218073(2007a:34002). Zbl 1092.45003.

  22. V. Lakshmikantham, S. Leela and J. Vasundhara, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, 2009. Zbl 05674847.

  23. A. Lasota and Z. Opial, An application of the Kakutani-Ky Fan theorem in the theory of ordinary differential equations, Bull. Acad. Pol. Sci. Ser. Sci. Math. Astronom. Phys. 13 (1965), 781-786. MR0196178(33#4370). Zbl 0151.10703.

  24. F. Metzler, W. Schick, H. G. Kilian and T. F. Nonnenmacher, Relaxation in filled polymers: A fractional calculus approach, J. Chem. Phys. 103 (1995), 7180-7186.

  25. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993. MR1219954(94e:26013). Zbl 0789.26002.

  26. A. Ouahab, Some results for fractional boundary value problem of differential inclusions, Nonlinear Anal. 69 (11) (2008), 3877-3896. MR2463341(2009h:34014). Zbl 1169.34006.

  27. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999. MR1658022(99m:26009). Zbl 0924.34008.

  28. I. Podlubny, Geometric and physical interpretation of fractional integration and fractional differentiation, Fract. Calc. Appl. Anal.  5 (2002), 367-386. MR1967839(2004k:26011a). Zbl 1042.26003.

  29. S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Yverdon, 1993. MR1347689(96d:26012). Zbl 0818.26003.

Mouffak Benchohra Naima Hamidi
Laboratory of Mathematics, Laboratory of Mathematics,
University of Sidi Bel Abbès, University of Sidi Bel Abbès,
P.O Box 89, Sidi Bel-Abbès, 22000, P.O Box 89, Sidi Bel-Abbès, 22000,
Algeria. Algeria.
e-mail: e-mail: